Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On successive approximations in homological algebra


Authors: V. K. A. M. Gugenheim and R. J. Milgram
Journal: Trans. Amer. Math. Soc. 150 (1970), 157-182
MSC: Primary 18.20; Secondary 55.00
DOI: https://doi.org/10.1090/S0002-9947-1970-0260838-6
MathSciNet review: 0260838
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. K. A. M. Gugenheim, On twisted tensor products of algebras (mimeographed), Johns Hopkins Univ., Baltimore, Md., 1960.
  • [2] -, On extensions of algebras, co-algebras and Hopf algebras. I, Amer. J. Math. 84 (1962), 349-382. MR 26 #1340. MR 0143788 (26:1340)
  • [3] Arunas Liulevicius, Multicomplexes and a general change of rings theorem (mimeographed, Chicago, 1967).
  • [4] Saunders Mac Lane, Homology, Die Grundlehren der math. Wissenschaften, Band 114, Academic Press, New York and Springer-Verlag, Berlin, 1963. MR 28 #122.
  • [5] J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20-104. MR 25 #4530. MR 0141119 (25:4530)
  • [6] J. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211-264. MR 30 #4259. MR 0174052 (30:4259)
  • [7] J. P. May, Thesis, Princeton Univ., Princeton, N. J., 1964.
  • [8] H. Cartan, Sur l'itération des opérations de Steenrod, Comment Math. Helv. 29 (1955), 40-58. MR 16, 847. MR 0068219 (16:847e)
  • [9] N. E. Steenrod and D. B. A. Epstein, Cohomology operations, Ann. of Math. Studies, no. 50, Princeton Univ. Press, Princeton, N. J., 1962. MR 26 #3056. MR 0145525 (26:3056)
  • [10] J. Milnor, The Steenrod algebras and its dual, Ann. of Math. (2) 67 (1958), 150-171. MR 20 #6092. MR 0099653 (20:6092)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20, 55.00

Retrieve articles in all journals with MSC: 18.20, 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0260838-6
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society